# SDR BUEA201811140001

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 31,743 hours, 24,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN STATED ON THE MORNING PREFLIGHT THE EMERGENCY LIGHT WOULD FAILED TO ILLUMINATE. OAT 10 DEGREES F.  HEATED CABIN WITH PORTABLE ELECTRICAL HEATERS AND RECHARGED EMERGENCY BATTERIES WITH APU GENERATION. AIRCRAFT DEPARTED WHEN THE EMERGENCY LIGHTS TESTED GOOD. THIS SDR IS BEING SUBMITTED  PER 14 CFR 121.703 (17).
